Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffered from TIA with seizure like symptoms, on Levipil, Lobazam, Statorasp. Will it be cured ?

my farher (71 years old) recently suffered from TIA with seizure like symptoms. MRI , CT scan and angiogram were carried out and the doctor prescribed Levipil 500mg syrup and tablets, Lobazam 10mg, Statorasp 75/10mg. I would like to know what are the long term side effects. Whether this will be cured without any future attacks and how long the medicine should be continued?
Asked On : Wed, 26 Sep 2012
Answers:  2 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist, Surgical 's  Response
Dear Friend,
Levipil I s a new drug with not many side effects in long term.Lobazam can have few side effects like sedation dependency and when stopped can cause sleeplessnes . ThID MEDICATION I THINK IS aspirin or clopivas with atorva statin. Thir medication prevents further attacks but life style changes are also must to prevent further attacks. These medications are generally life long
Dr. Vineet Saggar (MCh)
Neuro Surgeon / Spinal Surgeon
Chandigarh, Mohali -
Ivy Hospital Sector 71
Mob. No.:- +91-9855990990
Answered: Fri, 28 Sep 2012
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Welcome to HealthcareMagicForum

Hi.. drananth.. There will improvements in the initial few days..,
but it takes long time at least 6months to one year for complete recovery..
you need to continue above drugs,,these will cause only mild side effects..

Take care..
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor